# SDR HAIHEEA9468

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- Engine: Pwa PT6T3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Combining Grbox
- Part number: 3024780
- Condition: Making Metal
- Location: Engine
- Part time: 8,789 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMBINING GEARBOX MAKING METAL - SIGNIFICANT FERROUS.
